Sur une conjecture de Kottwitz au bord
[On a conjecture of Kottwitz at the boundary]
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 45 (2012) no. 1, pp. 143-165.

We are interested in the intersection cohomology of the minimal compactification of Siegel modular varieties at some places of bad reduction. We compute the semi-simple trace of the Frobenius morphism on the fibers of the nearby cycles of the intersection complex. We obtain a common generalization of results of Morel, Haines and Ngô.

Nous nous intéressons à la cohomologie d'intersection de la compactification minimale des variétés de Siegel à certaines places de mauvaise réduction. Nous calculons la trace semi-simple du morphisme de Frobenius sur les fibres des cycles proches du complexe d'intersection. Nous obtenons une généralisation commune de résultats de Morel et de Haines et Ngô.

DOI: 10.24033/asens.2162
Classification: 14F20,  14K10
Keywords: Shimura variety, Siegel variety, bad reduction, semi-simple L function, intersection complex
@article{ASENS_2012_4_45_1_143_0,
     author = {Stroh, Beno{\^\i}t},
     title = {Sur une conjecture de {Kottwitz} au bord},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {143--165},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 45},
     number = {1},
     year = {2012},
     doi = {10.24033/asens.2162},
     mrnumber = {2961789},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.2162/}
}
TY  - JOUR
AU  - Stroh, Benoît
TI  - Sur une conjecture de Kottwitz au bord
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2012
DA  - 2012///
SP  - 143
EP  - 165
VL  - 4e s{\'e}rie, 45
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2162/
UR  - https://www.ams.org/mathscinet-getitem?mr=2961789
UR  - https://doi.org/10.24033/asens.2162
DO  - 10.24033/asens.2162
LA  - fr
ID  - ASENS_2012_4_45_1_143_0
ER  - 
%0 Journal Article
%A Stroh, Benoît
%T Sur une conjecture de Kottwitz au bord
%J Annales scientifiques de l'École Normale Supérieure
%D 2012
%P 143-165
%V 4e s{\'e}rie, 45
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2162
%R 10.24033/asens.2162
%G fr
%F ASENS_2012_4_45_1_143_0
Stroh, Benoît. Sur une conjecture de Kottwitz au bord. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 45 (2012) no. 1, pp. 143-165. doi : 10.24033/asens.2162. http://www.numdam.org/articles/10.24033/asens.2162/

[1] A. A. Beĭlinson, On the derived category of perverse sheaves1984-1986), Lecture Notes in Math. 1289, Springer, 1987, 27-41. | Zbl

[2] A. A. Beĭlinson, J. Bernstein & P. Deligne, Faisceaux pervers, in Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque 100, Soc. Math. France, 1982, 5-171. | Zbl

[3] G. Faltings & C.-L. Chai, Degeneration of abelian varieties, Ergebnisse Math. Grenzg. (3) 22, Springer, 1990. | Zbl

[4] A. Genestier & J. Tilouine, Systèmes de Taylor-Wiles pour GSp 4 , Astérisque 302 (2005), 177-290. | Zbl

[5] U. Görtz & T. J. Haines, The Jordan-Hölder series for nearby cycles on some Shimura varieties and affine flag varieties, J. reine angew. Math. 609 (2007), 161-213. | MR | Zbl

[6] T. J. Haines, Introduction to Shimura varieties with bad reduction of parahoric type, in Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc. 4, Amer. Math. Soc., 2005, 583-642. | MR | Zbl

[7] T. J. Haines & B. C. Ngô, Nearby cycles for local models of some Shimura varieties, Compositio Math. 133 (2002), 117-150. | MR | Zbl

[8] L. Illusie, Autour du théorème de monodromie locale, Astérisque 223 (1994), 9-57. | MR | Zbl

[9] R. E. Kottwitz, Points on some Shimura varieties over finite fields, J. Amer. Math. Soc. 5 (1992), 373-444. | MR | Zbl

[10] R. E. Kottwitz & M. Rapoport, Minuscule alcoves for GL n and G Sp 2n , Manuscripta Math. 102 (2000), 403-428. | MR | Zbl

[11] K.-W. Lan, Arithmetic compactifications of PEL-type Shimura varieties, Thèse, Harvard University, 2008. | MR

[12] S. Morel, Complexes d'intersection des compactifications de Baily-Borel 2005.

[13] S. Morel, Complexes pondérés sur les compactifications de Baily-Borel : le cas des variétés de Siegel, J. Amer. Math. Soc. 21 (2008), 23-61. | MR | Zbl

[14] S. Morel, On the cohomology of certain noncompact Shimura varieties, Annals of Math. Studies 173, Princeton Univ. Press, 2010. | MR | Zbl

[15] S. Morel, Cohomologie d'intersection des variétés modulaires de Siegel, suite, à paraître dans Compositio Math. | Zbl

[16] B. C. Ngô & A. Genestier, Alcôves et p-rang des variétés abéliennes, Ann. Inst. Fourier (Grenoble) 52 (2002), 1665-1680. | Numdam | MR | Zbl

[17] R. Pink, On l-adic sheaves on Shimura varieties and their higher direct images in the Baily-Borel compactification, Math. Ann. 292 (1992), 197-240. | MR | Zbl

[18] M. Rapoport, On the bad reduction of Shimura varieties 1988), Perspect. Math. 11, Academic Press, 1990, 253-321. | MR | Zbl

[19] J-P. Serre, Zeta and L functions, in Arithmetical Algebraic Geometry (Proc. Conf. Purdue Univ., 1963), Harper & Row, 1965, 82-92. | MR | Zbl

[20] B. Stroh, Compactification de variétés de Siegel aux places de mauvaise réduction, Bull. Soc. Math. France 138 (2010), 259-315. | Numdam | MR | Zbl

[21] B. Stroh, Compactification minimale et mauvaise réduction, Ann. Inst. Fourier (Grenoble) 60 (2010), 1035-1055. | Numdam | MR | Zbl

Cited by Sources: